# SDR 20010425CW004

- Difficulty date: March 20, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N16EP
- Make and model: Bell 206B
- Aircraft serial: 3081
- Engine: Allsn 250B*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 206040150029
- Part serial: B129150
- Condition: Cracked
- Location: Transmission
- Part time: 7,456 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NORMAL 4500 HOUR TRANSMISSION OVERHAUL THE LOWER CASE WAS FOUND CRACKED ON ALL 4 SUPPORT WEBS, CAUSING THE CASE TO BE UNAIRWORTHY.
